MathSciNet Relay Station
MathSciNet bibliographic data
MR1476144 (99i:54047) 54F15 (54F65 57N05)
Krupski, Paweł Homogeneity and the disjoint arcs property. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1873–1876.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement